# SDR ASAA0843679

- Difficulty date: October 8, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 53,795 hours, 30,419 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655298865
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS DENTED AT STA 1002 AND STR 14L 2.5 INCHE ABOVE LAP 6 INCHES FROM CUTOUT 2 INCHES FROM REPAIR.  REMOVED SKIN PANEL, FABBED NEW SKIN PANEL AND BONDED DOUBLER TO IT AND INSTALLED REPLACEMENT SKIN PANEL ASSEMBLY IAW B737 400 SRM 51 40 02.
